# SDR ORJA9937

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - BROKEN WIRE TO EMERGENCY LIGHTS AT SEAT 12F.  REPAIRED BROKEN WIRE AT SEAT 12F.  OPS CHECK GOOD.  (X)
